# SDR CALA0800362

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Part number: 69152953
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER RUDDER PEDAL ASSY, SUPPORT SHAFT BRACKET CRACKED.  FABRICATED NEW 69-15295-3 RUDDER PEDDLE BRACKET PER BAC DWG 69-15295.
